# SDR CALA9600773

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B20
- Condition: Inoperative
- Location: E/E Rack
- Part time: 13,965 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN'S ALTIMETER, COMPASS FLAG IN HSI, OFF FLAG IN ALT SELECT WINDOW, AUTO PILOT, MACH TRIM, GPWS, MODE-C AND CAPTAIN'S DME INSTRUMENTATION ALL WENT INOPERATIVE INTERMITTENTLY WHILE EN ROUTE.  THE USABILITY  OF THE INSTRUMENTATION WOULD RETURN EVERY 10 TO 15 MINUTES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR DATA COMPUTER AT FAULT.  THE COMPUTER WAS REMOVED AND REPLACED.  A PITOT/STATIC CHECK WAS PERFORMED ON THE COMPUTER IAW MM 34-12-11, PAGES 401 AND 402 AND ALL CHECKED GOOD.
